# SDR CA121120006

- Difficulty date: October 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Raythn HAWKER800XP
- Engine: Garrtt TFE7315BR
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Lever
- Part number: 25CX1135AC
- Condition: Corroded
- Location: Fuel Crossfeed
- Part time: 3,900 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING A ROUTINE HEAVY MAINTENANCE 48 MONTH G INSPECTION, CLOSE INSPECTION OF AREA FOR CORROSION, MAINTENANCE FOUND FUEL CROSSFEED LEVER SEVERELY PITTED AND CORRODED BEYOND LIMITS.  LEVER REPLACED WITH NEW IAW HBC MM 28-20-00.
